MathSciNet Relay Station
MathSciNet bibliographic data
MR1867899 (2003f:35056) 35J05 (31C20)
Strichartz, Robert S. The Laplacian on the Sierpinski gasket via the method of averages. Pacific J. Math. 201 (2001), no. 1, 241–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement